Skip to main content
Article thumbnail
Location of Repository

Hydroxycholoroquine-induced hyperpigmentation

By Adnan Mir, Kevin P Boyd, Shane A Meehan and Beth McLellan

Abstract

A 57-year-old woman with systemic lupus erythematosus and Sjögren syndrome presented with blue-grey hyperpigmentation of the face, upper back, and dorsal aspects of the feet after seven years of therapy with hydroxychloroquine. We present an unusual case of drug-induced hyperpigmentation

Publisher: eScholarship, University of California
Year: 2013
OAI identifier:
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://www.escholarship.org/uc... (external link)
  • http://creativecommons.org/lic... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.